# SDR AWXA200100607

- Difficulty date: December 1, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,891 hours, 34,594 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 655825029
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING T/O, NLG RED WARN LIGHT REMAINED ILLUM AFTER L/G WAS RETRACTED.  GEAR WAS SAFELY LOWERED & ACFT LANDED BACK IN PHX.  MX PERFORMED CONTINUITY CHECKS FROM S78 PIN 6 TO PIN 4 ON JACK D5082J & GROUND GD-2702-DC TO PIN 51 ON PLUG D2596.  BOTH CHECKS GOOD.  CIRCUIT CARDS M1214, M1215, M983 WERE REPLACED ON THE E11 LOGIC SHELF, BUT RED LIGHT REMAINED.  MX REMOVED ALL CIRCUIT CARDS ON E11 SHELF & SHELF ASSY ITSELF.  THE E11 SHELF ASSY & ALL CIRCUIT CARDS WERE REINSTALLED, EXCEPT ENG SPEED CARD M1190.  ENG SPEED CARD M1190 WAS REPLACED.  THE NLG POSITION SENSOR REPLACED, BUT RED LIGHT REMAINED.  REPLACED CIRCUIT CARDS M1214, M1215, AND M983 & RED LIGHT EXTINGUISHED.  ALL LOGIC CARDS CHECKED OUT.
